# SDR SWAA2021102519462

- Difficulty date: September 18, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INNER CHORD LOCATED BETWEEN BS951 TO BS992.8 RBL53 AND WL208.1 AFT GALLEY AND LAV ; 2021-430010 / [25] REPLACED INNER CHORD LOCATED BTW BS893.7 TO BS1006 RBL53 AND WL208.1 AFT GALLEY AND INSTALLED ANGLE LOC BS 1006 RH SIDE AFT GALLEY LAVATORY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWING 147A8501. SHEET 80 REV: RII.
